Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 133, NWS Charleston, SC

June 26, 2011Bulloch County, Candler County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 26, 2011, 4:26 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 4:26 PM EDT (20:26 UTC)
Expired
Jun 26, 2011, 5:17 PM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bulloch County, GA, Candler County, GA

The radar

The Charleston,SC radar (KCLX), 63 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:41 PM EDTTSTM WND DMG4 Ese Westside, GAONE TREE DOWN BLOCKING OC BANKS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS52 KCHS 262026
SVRCHS
GAC031-043-262130-
/O.NEW.KCHS.SV.W.0133.110626T2026Z-110626T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  EASTERN CANDLER COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 530 PM EDT

* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR WESTSIDE...MOVING SOUTHEAST AT 10 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  WESTSIDE...HOPEULIKIT...PULASKI...STATESBORO...GEORGIA SOUTHERN...
  REGISTER...LEEFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3261 8183 3253 8165 3252 8162 3251 8160
      3250 8157 3248 8154 3247 8154 3245 8153
      3244 8153 3230 8196 3252 8202
TIME...MOT...LOC 2026Z 333DEG 9KT 3248 8187

$$
3 follow-up statements
045 
WWUS52 KCHS 262044
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SUN JUN 26 2011

GAC031-043-262130-
/O.CON.KCHS.SV.W.0133.000000T0000Z-110626T2130Z/
BULLOCH GA-CANDLER GA-
444 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN CANDLER AND NORTHERN BULLOCH COUNTIES...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WIND 
GUSTS EXCEEDING 60 MPH AND QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED NEAR IRONGATE...OR ABOUT OVER STATESBORO...MOVING SOUTHEAST 
AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GEORGIA
SOUTHERN...HOPEULIKIT...LEEFIELD...MIDDLEGROUND...PORTAL...PULASKI...
REGISTER...STATESBORO AND WESTSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3261 8183 3253 8165 3252 8162 3251 8160
      3250 8157 3248 8154 3247 8154 3245 8153
      3244 8153 3230 8196 3252 8202
TIME...MOT...LOC 2044Z 332DEG 7KT 3244 8183

$$
957 
WWUS52 KCHS 262100
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT SUN JUN 26 2011

GAC031-043-262130-
/O.CON.KCHS.SV.W.0133.000000T0000Z-110626T2130Z/
BULLOCH GA-CANDLER GA-
500 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN CANDLER AND NORTHERN BULLOCH COUNTIES...

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WESTBROOKE...OR ABOUT OVER STATESBORO...MOVING SOUTHEAST
AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GEORGIA
SOUTHERN...HOPEULIKIT...LEEFIELD...MIDDLEGROUND...PORTAL...PULASKI...
REGISTER...STATESBORO AND WESTSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3261 8183 3253 8165 3252 8162 3251 8160
      3250 8157 3248 8154 3247 8154 3245 8153
      3244 8153 3230 8196 3252 8202
TIME...MOT...LOC 2100Z 332DEG 7KT 3241 8181

$$
980 
WWUS52 KCHS 262117
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT SUN JUN 26 2011

GAC031-043-262127-
/O.CAN.KCHS.SV.W.0133.000000T0000Z-110626T2130Z/
BULLOCH GA-CANDLER GA-
517 PM EDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CANDLER AND NORTHERN
BULLOCH COUNTIES HAS BEEN CANCELLED...

AT 513 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

LAT...LON 3261 8183 3253 8165 3252 8162 3251 8160
      3250 8157 3248 8154 3247 8154 3245 8153
      3244 8153 3230 8196 3252 8202
TIME...MOT...LOC 2117Z 332DEG 7KT 3238 8179

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:40 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 26, 3:40 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT SUN JUN 26 2011

.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN
INLAND TROUGH OF LOW PRESSURE INTO MID WEEK BEFORE A COLD FRONT
APPROACHES FROM THE NORTHWEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEWPOINTS HAVE GENERALLY MIXED OUT INTO THE LOWER-MID 60S INLAND
WHICH HAS HELPED TO LIMIT CONVECTIVE INITIATION UNTIL RECENTLY.
ISOLATED SHOWERS/TSTMS ARE FINALLY BEGINNING TO FIRE ALONG WHAT
APPEARS TO BE SEVERAL WELL-DEFINED DIFFERENTIAL HEATING
BOUNDARIES. COASTAL OBSERVATIONS INDICATE THE SEA BREEZE IS
BEGINNING TO TAKE SHAPE ALONG THE COAST WITH DEWPOINTS NOTED IN
THE MID 70S AT THE BEACHES. THIS RIBBON OF HIGHER DEWPOINT AIR
WILL BEGIN TO WORK INLAND OVER THE NEXT FEW HOURS SO ADDITIONAL
TSTMS CERTAINLY POP ALONG THE SEA BREEZE ITSELF AT JUST ABOUT ANY
TIME.

ATTENTION SHIFTS UPSTREAM WHERE VISIBLE SATELLITE IMAGES SHOW A
WELL PRONOUNCED CONVECTIVE OUTFLOW EXTENDING FROM THE SOUTH
CAROLINA UPSTATE INTO NORTHERN PARTS OF ALABAMA AND GEORGIA. THIS
BOUNDARY...ALONG WITH OTHER MESOSCALE BOUNDARIES...WILL LIKELY
SERVE AS THE PRIMARY FOCI FOR TSTMS LATER THIS AFTERNOON AND
EVENING AS THE OVERALL SYSTEM DROPS SOUTH/SOUTHEAST. SEVERAL OF
THE HIGHER RESOLUTION MODELS ARE GIVING SIGNALS THAT TSTMS COULD
ORGANIZE AND MAKE A POSSIBLE RUN FOR CENTRAL AND INTERIOR PORTIONS
OF SOUTHEAST GEORGIA LATER THIS EVENING...POTENTIALLY IN THE FORM
OF QLCS OR AT LEAST SEVERAL MULTICELLULAR CLUSTERS. BY THE TIME
ACTIVITY WOULD REACH THIS FAR TO THE SOUTHEAST...THE SEA BREEZE
WILL BE POSITIONED WELL INLAND WITH DEWPOINTS RECOVERING BACK INTO
THE 70S. THIS COULD BE ENOUGH TO SUPPORT ISOLATED-SCATTERED
TSTMS...ESPECIALLY ACROSS THE SOUTHWEST ZONES AFTER SUNRISE.
GIVEN THE LACK OF 0-6KM BULK SHEAR...THE DEGREE OF ORGANIZATION
WILL BE HIGHLY DEPENDENT ON MESOSCALE PROCESSES WHICH IS TOUGH TO
GAGE WITH MUCH SKILL THIS FAR OUT. WILL GO WITH A 20/40 POP REGIME
TO COVER THE EVENING HOURS WITH THE HIGHEST POPS CENTERED ROUGHLY
ALONG AND SOUTHWEST OF A MILLEN-STATESBORO-LUDOWICI LINE. DCAPES
ARE PROGGED TO HOLD IN THE 1200-1400 J/KG RANGE WHICH WILL SUPPORT
A RISK FOR DAMAGING WINDS...ESPECIALLY IF UPSTREAM ACTIVITY
ORGANIZES.

CONVECTIVE DEBRIS WILL GRADUALLY DIMINISH OVERNIGHT WITH LOWS IN
THE LOWER-MID 70S.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
A WEAK MID AND UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN 1/3
OF THE U.S. ON MONDAY. BY TUESDAY AND WEDNESDAY...THE UPPER PATTERN
WILL BEGIN TO AMPLIFY...AS A RIDGE BUILDS OVER THE CENTRAL PORTION
OF THE COUNTRY...WHICH THEN SHARPENS THE DOWNSTREAM TROUGH OVER THE
EASTERN PORTION OF THE U.S.. A WEAK SURFACE COLD FRONT WILL APPROACH
FROM THE NORTH BY LATER TUESDAY/EARLY WEDNESDAY. THE GFS AND GEM
MODELS INDICATE THAT THIS BACKDOOR TYPE FRONT WILL GET INTO THE
NORTHERN PORTION OF THE FORECAST AREA ON WEDNESDAY...THEN WEAKEN AND
LIFT BACK NORTHWARD BEYOND THE SHORT TERM PERIOD.

MONDAY AND MONDAY NIGHT...A WEAK SURFACE LEE TROUGH WILL AGAIN BE PRESENT
OVER THE UPSTATE...AS WELL AS AN AFTERNOON SEABREEZE AND THE
POSSIBILITY OF A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA
LATER IN THE DAY WITHIN THE WEAK UPPER LEVEL NW FLOW.  THESE
FEATURES...ALONG WITH SUFFICIENT DEEP LAYER MOISTURE AND
INSTABILITY...IS EXPECTED TO RESULT IN SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS. THEREFORE...HAVE MAINTAINED LOW
END CHANCE POPS. DESPITE UPPER HEIGHTS NOT BEING ABNORMALLY HIGH FOR
THIS TIME OF YEAR...VERY WARM MID LEVEL TEMPS WILL ALLOW FOR SURFACE
MAX TEMPS TO ONCE AGAIN REACH THE MID TO UPPER 90S MOST PLACES
EXCEPT RIGHT NEAR THE COAST. EXPECT ANY CONVECTION TO DIE DOWN
DURING THE EVENING WITH MIN TEMPS IN THE LOWER TO MID 70S.

TUESDAY AND TUESDAY NIGHT...MODELS APPEAR TO BE INDICATING BETTER
CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THIS PERIOD AS A WEAK
SURFACE FRONT MOVES TOWARD THE REGION FROM THE NNW. DEEP LAYER SW
FLOW WILL HOLD SEABREEZE CLOSER TO THE COAST...ESPECIALLY SOUTH OF
THE SAVANNAH RIVER. HAVE KEPT CHANCE POPS FOR THE AFTERNOON AND INTO
THE EVENING. THE NAM SHOWS PRECIP CONTINUING THROUGH MUCH OF THE
NIGHT AS CONVECTION AND ASSOCIATED BOUNDARIES MOVE FROM NW TO SE
INTO THE REGION. FOR NOW HAVE KEPT CHANCE POPS FROM AFTERNOON
THROUGH THE NIGHT...BUT UNCERTAINTY FOR NIGHT POPS IS HIGHER.
MID LEVEL TEMPERATURES ARE STILL DEPICTED IN THE MODELS TO BE WARM
ENOUGH TO PRODUCE MID TO UPPER 90S FOR HIGHS...BUT CONCERNED THAT IF
CONVECTIVE COVERAGE AND CLOUD COVER IS HIGHER...THIS MAY HELP KNOCK
MAXES DOWN.

WEDNESDAY...LATEST MODEL RUNS SEEM TO BE TRENDING TOWARD A
DRIER/LOWER POP DAY. THIS FORECAST WILL LARGELY DEPEND ON THE
SOUTHWARD EXTENT OF THE WEAK COLD FRONT. AS MENTIONED ABOVE...BOTH
THE GEM AND THE GFS INDICATE THE FRONT WILL GET INTO THE NORTHERN
FORECAST REGION BEFORE STALLING.  HOWEVER...GIVEN THE UNCERTAINTY OF
THIS FRONTAL FEATURE...ESPECIALLY GIVEN IT IS LATE JUNE...HAVE KEPT
LOW END POPS MOST AREAS...ESPECIALLY OVER THE SOUTHERN PORTION...
WHERE DEEP LAYER MOISTURE AND INSTABILITY WILL LIKELY BE THE BEST.
GIVEN POTENTIAL FOR A WEAK FRONT TO POTENTIALLY PROVIDE A SLIGHTLY
COOLER/DRIER AIRMASS TO THE EXTREME NORTHERN AREA...HAVE INDICATED
SOME LOWER 90S FOR HIGHS IN THAT REGION...BUT LOWER TO MID 90S REST
OF AREA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A WEAKENING SFC TROUGH MAY BE LINGERING JUST OFFSHORE WITH AMPLE
MOISTURE STILL OVER PORTIONS OF THE FORECAST AREA...ESPECIALLY ALONG
THE COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY EVENING BEFORE SFC HIGH
PRESSURE SETTLES IN OVER THE SOUTHEAST. CONDITIONS APPEAR TO BE
SOMEWHAT DRIER EARLY THIS WEEKEND BEFORE WEAK ONSHORE FLOW RETURNS
SUNDAY. HOWEVER...CAN NOT RULE OUT ISOLATED SHOWER/THUNDERSTORM
POSSIBILITY THROUGH THE WEEKEND. OVERALL...HIGH TEMPS WILL BE AROUND
90 DEGREES THURSDAY AND FRIDAY BEFORE A SLIGHT WARMING TREND RETURNS
LATE THIS WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NO CONCERNS. TSTMS CURRENT ORGANIZING OVER NORTHERN GEORGIA MAY
TRY AND SNEAK INTO PORTIONS OF SOUTHEAST GEORGIA THIS EVENING.
THIS MAY POSE A RISK FOR TSTMS AT KSAV. WILL HAVE TO WATCH THIS
CAREFULLY BUT WILL LEAVE TSTMS OUT OF THE 18Z TAFS FOR NOW. TSTMS
ARE NOT A CONCERN ATTM FOR KCHS.

EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE EACH
AFTERNOON/EVENING WITH SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY
TUE AND WED.

&&

.MARINE...
THERE ARE NO CONCERNS THROUGH TONIGHT WITH WINDS 10 KT OR LESS AND
SEAS 1-3 FT.

NO HIGHLIGHTS OR BIG CONCERNS MONDAY THROUGH EARLY TUESDAY AS THE
REGION REMAINS BETWEEN A WEAK TROUGH OF LOW PRESSURE WELL
INLAND...AND HIGH PRESSURE OVER THE ATLANTIC. THIS WILL KEEP SW FLOW
OF GENERALLY 15 KTS OR LESS AND SEAS 2 TO 4 FEET. SLIGHTLY HIGHER
WIND SPEEDS POSSIBLE FOR A SHORT TIME WITHIN THE AFTERNOON
SEABREEZE. BY TUESDAY...A SURFACE TROUGH WILL BEGIN TO STRENGTHEN IN
RESPONSE TO A SHARPENING UPPER TROUGH AND APPROACHING SURFACE FRONT.
THIS PATTERN WILL HELP TO INCREASE WINDS INTO THE 15-20 KT RANGE FOR
LATER TUESDAY THROUGH EARLY WEDNESDAY BEFORE WEAKENING AGAIN. THERE
COULD BE A BRIEF PERIOD OF LOW END SCA CONDITIONS...ESPECIALLY LATER
TUESDAY NIGHT/EARLY WEDNESDAY. FOR NOW HAVE KEPT WINDS GENERALLY
BELOW 20 KTS. A WEAK BACKDOOR SURFACE FRONT MAY REACH THE NORTHERN
WATERS ON WEDNESDAY...BUT THEN WEAKEN AND MOVE BACK NORTH ON
THURSDAY. THE PRESSURE GRADIENT WILL WEAKEN FOR LATER WEDNESDAY
THROUGH FRIDAY AS HIGH PRESSURE SETTLES OVER THE REGION.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
408 AM EDT SUN JUN 26 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-270900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
408 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 3:21 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT SUN JUN 26 2011

GAZ099-114-115-261945-
CANDLER-EVANS-TATTNALL-
321 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR METTER...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...METTER AND PULASKI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3252 8216 3256 8207
      3252 8198 3247 8197 3241 8192 3229 8195
      3223 8202 3220 8220 3236 8225
TIME...MOT...LOC 1921Z 343DEG 5KT 3238 8205
Special weather statement, Jun 26, 3:32 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT SUN JUN 26 2011

SCZ043-262000-
INLAND COLLETON-
332 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 400 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SMOAKS...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANADYS...COLLETON...PADGETTS...RUFFIN...SMOAKS AND WILLIAMS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3318 8075 3316 8071 3311 8067 3307 8062
      3306 8057 3289 8080 3305 8094 3308 8092
      3307 8090 3309 8089 3312 8090 3314 8088
      3318 8081
TIME...MOT...LOC 1933Z 300DEG 12KT 3308 8079
Special weather statement, Jun 26, 3:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT SUN JUN 26 2011

GAZ099-100-114-115-262015-
BULLOCH-CANDLER-EVANS-TATTNALL-
343 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 415 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR METTER MUNICIPLE AIRPORT...MOVING
SOUTHEAST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...COLLINS...METTER AND PULASKI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3245 8202 3224 8182
      3216 8219 3218 8219 3223 8222 3230 8223
      3230 8224 3236 8225
TIME...MOT...LOC 1944Z 335DEG 6KT 3233 8207
Local storm report, Jun 26, 4:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
418 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             4 S REGISTER            32.31N  81.87W
06/26/2011  E1.00 INCH       BULLOCH            GA   PUBLIC

&&

EVENT NUMBER CHS1100555

JHP

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:20 PM EDTSpecial Weather StatementCHSLiberty25 min
Jun 26, 3:21 PM EDTSpecial Weather StatementCHSCandler24 min
Jun 26, 3:43 PM EDTSpecial Weather StatementCHSCandler32 min
Jun 26, 4:03 PM EDTSevere Thunderstorm WarningCHSBulloch, Evans57 min
Jun 26, 4:50 PM EDTSpecial Weather StatementCHSEffingham25 min
Jun 26, 5:23 PM EDTSpecial Weather StatementCHSEffingham37 min
Jun 26, 5:45 PM EDTSpecial Weather StatementCHSBryan30 min
Jun 26, 5:48 PM EDTSpecial Weather StatementCHSTattnall27 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningCHSEffingham49 min
Jun 26, 6:10 PM EDTSpecial Weather StatementCHSTattnall35 min
Jun 26, 6:12 PM EDTSevere Thunderstorm WarningCHSEffingham63 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningCHSTattnall55 min
Jun 26, 6:24 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham66 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty44 min
Jun 26, 7:54 PM EDTSpecial Weather StatementCHSBulloch36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.